# SDR AALA20030778

- Difficulty date: July 16, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIDEWALL LIGHT ABOVE RIGHT AFT EMERGENCY EXIT DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BALLAST AT SEAT 17ABC SIDEWALL LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
